Is it true you may feel worse before you feel better? I have not had to change my medication in a long, long time, but I have been under a ton of stress, and my PTSD is very active. Any thoughts will be appreciated. Thanks, Kath
Unfortunately, it does become necessary for us to adjust our antidepressant after many years. You actually got by alot longer than I usually do. I have had to change mine every 5 or so years. The increase in sertraline will likely cause some mild side effects until you readjust. If the symptoms don't improve soon, please let the doctor know. You may have to try a completely different antidepressant to get things back under control. Hope not, hang in there!!
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2011 • 1 answer
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 29 Aug 2014 • 3 answers
Posted 28 Mar 2015 • 4 answers
Posted 6 Sep 2016 • 2 answers